Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

V. Magnani

Spherical Hausdorff measure of submanifolds in Heisenberg groups

created by magnani on 11 Jan 2012


Published Paper

Inserted: 11 jan 2012

Journal: Ricerche Mat.
Volume: 54
Number: 2
Pages: 607-613
Year: 2006


We present the explicit formula relating spherical Hausdorff measure and Riemannian surface measure of submanifolds in the Heiseneberg group and we discuss some consequences. Complete proofs and additional results are given in a subsequent paper.

Credits | Cookie policy | HTML 5 | CSS 2.1